Duke Mathematical Journal

Taming complexes in hyperplanes

R. H. Bing and J. M. Kister

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 31, Number 3 (1964), 491-511.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077375364

Digital Object Identifier
doi:10.1215/S0012-7094-64-03149-7

Mathematical Reviews number (MathSciNet)
MR0164329

Zentralblatt MATH identifier
0124.16701

Subjects
Primary: 54.78

Citation

Bing, R. H.; Kister, J. M. Taming complexes in hyperplanes. Duke Math. J. 31 (1964), no. 3, 491--511. doi:10.1215/S0012-7094-64-03149-7. https://projecteuclid.org/euclid.dmj/1077375364


Export citation